# SDR R61A2022032200209

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 44,600 hours, 27,008 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Location: Zone 700
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE EICAS ILLUMINATED ON APPROACH. DECLARED EMERGENCY, LANDED WITH OUT INCIDENT. FOUND DUST ON MICRO SWITCH, CLEANED SWITCH. BRAKE HANDLE OPS CHECK GOOD.
